# SDR AALA960209

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1426A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11411
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT EXIT LIGHT AT FORWARD SERVICE DOOR FOUND BROKEN AND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT EXIT LIGHT AT FORWARD SERVICE DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
